American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 127 found      Go to page: 1 2 3 4 5

[61] Pierre-Emmanuel Caprace. ``Abstract'' homomorphisms of split Kac-Moody groups. Memoirs of the AMS 198 (2009) MR 2499773.
Book volume table of contents   

[62] Bruce Kleiner and Bernhard Leeb. Induced quasi-actions: A remark. Proc. Amer. Math. Soc. 137 (2009) 1561-1567. MR 2470813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] José Burillo, Sean Cleary, Melanie Stein and Jennifer Taback. Combinatorial and metric properties of Thompson's group $T$. Trans. Amer. Math. Soc. 361 (2009) 631-652. MR 2452818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Tetsuya Hosaka. Minimality of the boundary of a right-angled Coxeter system. Proc. Amer. Math. Soc. 137 (2009) 899-910. MR 2457429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Jason A. Behrstock, Tadeusz Januszkiewicz and Walter D. Neumann. Commensurability and QI classification of free products of finitely generated abelian groups. Proc. Amer. Math. Soc. 137 (2009) 811-813. MR 2457418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] N. Brady, L. Ciobanu, A. Martino and S. O Rourke. The equation $x^py^q=z^r$ and groups that act freely on $\Lambda $-trees. Trans. Amer. Math. Soc. 361 (2009) 223-236. MR 2439405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Stefano Francaviglia. Geodesic currents and length compactness for automorphisms of free groups. Trans. Amer. Math. Soc. 361 (2009) 161-176. MR 2439402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Tim Austin, Assaf Naor and Yuval Peres. The wreath product of $\mathbb {Z}$ with $\mathbb {Z}$ has Hilbert compression exponent $\frac {2}{3}$. Proc. Amer. Math. Soc. 137 (2009) 85-90. MR 2439428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] François Dahmani and Daniel Groves. Detecting free splittings in relatively hyperbolic groups. Trans. Amer. Math. Soc. 360 (2008) 6303-6318. MR 2434288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Thanos Gentimis. Asymptotic dimension of finitely presented groups. Proc. Amer. Math. Soc. 136 (2008) 4103-4110. MR 2431020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Athanase Papadopoulos. A rigidity theorem for the mapping class group action on the space of unmeasured foliations on a surface. Proc. Amer. Math. Soc. 136 (2008) 4453-4460. MR 2431062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Sean Cleary and Tim R. Riley. Erratum to ``A finitely presented group with unbounded dead-end depth''. Proc. Amer. Math. Soc. 136 (2008) 2641-2645. MR 2390538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Igor Mineyev. Metric conformal structures and hyperbolic dimension. Conform. Geom. Dyn. 11 (2007) 137-163. MR 2346214.
Abstract, references, and article information   
View Article: PDF

[74] S. P. Inamdar and Aniruddha C. Naolekar. On quasi-isometric embeddings of Lamplighter groups. Proc. Amer. Math. Soc. 135 (2007) 3789-3794. MR 2341928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] H. Endo and D. Kotschick. Failure of separation by quasi-homomorphisms in mapping class groups. Proc. Amer. Math. Soc. 135 (2007) 2747-2750. MR 2317948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] James W. Anderson, Javier Aramayona and Kenneth J. Shackleton. Free subgroups of surface mapping class groups. Conform. Geom. Dyn. 11 (2007) 44-55. MR 2295997.
Abstract, references, and article information   
View Article: PDF

[77] Michael Handel and Lee Mosher. The expansion factors of an outer automorphism and its inverse. Trans. Amer. Math. Soc. 359 (2007) 3185-3208. MR 2299451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Michael Handel and Lee Mosher. Parageometric outer automorphisms of free groups. Trans. Amer. Math. Soc. 359 (2007) 3153-3183. MR 2299450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Xiangdong Xie. Growth of relatively hyperbolic groups. Proc. Amer. Math. Soc. 135 (2007) 695-704. MR 2262865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] D. V. Osin. Peripheral fillings of relatively hyperbolic groups. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 44-52. MR 2218630.
Abstract, references, and article information   
View Article: PDF

[81] G. C. Bell and A. N. Dranishnikov. A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory. Trans. Amer. Math. Soc. 358 (2006) 4749-4764. MR 2231870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Corran Webster and Adam Winchester. Busemann points of infinite graphs. Trans. Amer. Math. Soc. 358 (2006) 4209-4224. MR 2219016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Nicolas Monod. Superrigidity for irreducible lattices and geometric splitting. J. Amer. Math. Soc. 19 (2006) 781-814. MR 2219304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Parameswaran Sankaran. On homeomorphisms and quasi-isometries of the real line. Proc. Amer. Math. Soc. 134 (2006) 1875-1880. MR 2215114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Sean Cleary and Tim R. Riley. A finitely presented group with unbounded dead-end depth. Proc. Amer. Math. Soc. 134 (2006) 343-349. MR 2176000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Volodymyr Nekrashevych. Limit spaces. Math. Surveys Monogr. 117 (2005) 71-116.
Book volume table of contents   
View Article: PDF

[87] Volodymyr Nekrashevych. Basic definitions and examples. Math. Surveys Monogr. 117 (2005) 1-29.
Book volume table of contents   
View Article: PDF

[88] Volodymyr Nekrashevych. Algebraic theory. Math. Surveys Monogr. 117 (2005) 31-69.
Book volume table of contents   
View Article: PDF

[89] Volodymyr Nekrashevych. Iterated monodromy groups. Math. Surveys Monogr. 117 (2005) 137-160.
Book volume table of contents   
View Article: PDF

[90] Volodymyr Nekrashevych. Orbispaces. Math. Surveys Monogr. 117 (2005) 117-136.
Book volume table of contents   
View Article: PDF


Results: 61 to 90 of 127 found      Go to page: 1 2 3 4 5